MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) PEN NDL 32G 4MM; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) PEN NDL 32G 4MM; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 320883
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the pen ndl 32g 4mm was unable to deliver insulin/medication.The following information was provided by the initial reporter: consumer reported ---finding from this box 1 out of every 2-3 pen needles clog during injection verified the lot number and obtained the item # from the box.This user is also a doctor who has medical practice at home address.Reviewed placement of pen needles onto the pen and to complete a flow check with each injection.Consumer resistant to completing this process.Lot #: 8360678.Catalog#: 320883.Date of event: unknown.
 
Additional Manufacturer Narrative
H.6.Investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.
 
Event or Problem Description
It was reported that the pen ndl 32g 4mm was unable to deliver insulin/medication.The following information was provided by the initial reporter: consumer reported ---finding from this box 1 out of every 2-3 pen needles clog during injection verified the lot number and obtained the item # from the box.This user is also a doctor who has medical practice at home address.Reviewed placement of pen needles onto the pen and to complete a flow check with each injection.Consumer resistant to completing this process.Lot #: 8360678, catalog#: 320883, date of event: unknown.

Brand Name
PEN NDL 32G 4MM
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key11575646
Report Number8041187-2021-00216
Device Sequence Number14358053
Product Code FMI
UDI-Device Identifier00382903208838
UDI-Public00382903208838
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K133532
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2023
Device Model Number320883
Device Catalogue Number320883
Device Lot Number8360678
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer04/01/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1